HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A Dynamical Proof of the Prime Number Theorem

Abstract : We present a new, elementary, dynamical proof of the prime number theorem.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03498266
Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Wednesday, January 5, 2022 - 12:41:09 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Wednesday, April 6, 2022 - 6:16:35 PM

File

44Article14.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Redmond Mcnamara. A Dynamical Proof of the Prime Number Theorem. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2022, Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, pp.160 - 185. ⟨10.46298/hrj.2022.8924⟩. ⟨hal-03498266⟩

Share

Metrics

Record views

14

Files downloads

113